# SDR AWXA0001614

- Difficulty date: April 18, 2001
- Submitted: April 19, 2001
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- System (JASC): 3442 · Weather Radar System
- Part: Control Unit
- Part number: 6225129021
- Part serial: 4768
- Condition: Inoperative
- Location: Cockpit
- Part time: 6,874 hours, 3,016 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IAH - DIVERTED FLIGHT - 4/14/01 - EN ROUTE FROM PHX TO ATL THE WEATHER RADAR WENT INOPERATIVE AND THE AIRCRAFT WAS DIVERTED TO IAH DUE TO WEATHER.  IN IAH THE WEATHER RADAR WAS PLACED ON MEL 34-31-01 CONDITION 1; ON 4/16/01 TROUBLESHOOTING WAS PERFORMED IN SAN AND THE RADAR CONTROL UNIT WAS REPLACED IAW AMM 34-41-12-401 AND OPERATIONAL CHECKS WERE GOOD.
